Doctor insights on:
Why Do I Have Sudden Waves Of Nausea That Happen All The Time But Go Away In A Minute Or Two
I'm doing the advocare 10 day cleanse for 4 days now & the whole time I've felt nauseas & headaches that won't go away. Should I stop the cleanse?
No "cleansing" need: Normal human's have self-clearing (like self-cleaning) intestinal tracts. After a person eats, the food is processed and moved along from the stomach all the way to her anus, without any help or interference from him. If a person is eating a healthy, balanced diet, no colon cleansing is needed. Such cleansing is unnatural. But, it is ok to occasionally use laxative help to get rid of constipation. ...Read more
Taking seroxat cr 12.5mg bedtime for 4 days. Nausea n effect only subsides at dinner time. Can't eat.Will nausea go away soon or should med be changed?
Hello. I have been waking up with nausea for the past two nights, about four times each night. I had protected sex this week so I don't think I'm preg?
I've been nauseous for about two weeks. The last two months have been very very stressful for me but the nausea won't go away.went to hospital nothing?
I'm not pregnant but I have been suffering from waves of nausea and diarrhoea for about two weeks?
Maybe stomach virus?: A simple tummy ache with symptoms like nausea, vomiting, or diarrhea, whether at home or traveling, may be from a virus infection, bacteria infection, or contaminated food. A normal person, not pregnant, not on medications, usually recovers easily. Taking a pedialyte popsicle or 2-3 oz of pedialyte hourly, plus drinking/eating little else, may settle things down. Otherwise, a dr. Should evaluate. ...Read moreSee 1 more doctor answer
Only day two taking woman's multivitamin...but it's been causing nausea. Should I give it time or stop taking it?
They may not be caus: Based on your other medical complaints and medications they may not be causing your symptoms. There are other medications that may cause a similar symptom. Why are you taking the multivitamin. If you don't require it ,stop it and see if your symptoms improve. If not it may be your bronchitis or your antibiotic that are causing your symptoms. Have your doctor review your findings and your medicatio ...Read moreSee 5 more doctor answers
Several week. : Zoloft (sertraline) takes about four to five weeks to get entirely out of your system Make sure you taper the drug not stop it altogether abruptly. If so the symptoms may get actually get worse for a while. The complaints should resolve once the meds are out of your system. if it longer than that you need medical consultation. ...Read more
Every time i eat red meat i get a headache and nausea that won't go away? It's been happening for a long time now, what could it be?
Need examination: There's to enough information in your question to point you in the right direction. Stop eating red meat and call your physician who may want you to see a gastroenterologist or an allergist. ...Read more
I was prescribe oxymorphone 10mg for pain. The first time I took it, it gave me severe nausea. Would this go away as I get use to this med? f/55
13 yr old - periodic nausea, lasts two days, vomit once or twice, sometimes headache, then recovers, recurs 6 weeks later. Happened several times ?
Dr switched my antidepressant to Wellbutrin. One pill has made me very sick. Still sick two days later and won’t go away. Nausea pills aren’t helping?
Return to doctor: Nausea is a common side effect of Wellbutrin which usually resolves during treatment as the body adjusts to the medication. Wellbutrin is available in different formulations but even the longest acting form should have minimal activity in the body after a few days. Concurrent use of Wellbutrin and Effexor must be closely supervised. Early follow-up with prescribing doctor advised. ...Read more
I recently started taking strattera (atomoxetine) and have noticed a great deal of nausea and some vomiting. Does this side effect usually go away over time?
Common side effect: This is a very common side effect of strattera (atomoxetine). Try taking the medication with food. If it does not get better after a 5 - 7 day period, i suggest discussing this side effect with your physician. You may need a different medication. ...Read moreSee 1 more doctor answer
I took two senna tablets 24 hr ago. I have cramps, nausea, shivers, diarrhoea ..when does this go away??
I've had a perforated ulcer and hiatal hernia both corrected in the past two years and still experience nausea, bloating, chest pains, and reflux. Will this eventually go away?
I feel something moving in my stomach and I've been constipated for a little over a week, I also get waves of nausea. I haven't had unprotected sex either, I'm on the pill and we use a condom every time. What's going on?
I experience cold sweat, nausea, blurry vision, weak hands and feet, and the feeling of wanting to vomit after one to two hours after my period starts. This happens almost every time my period comes. Is this normal?
I've been feeling dizzy, light head, nausea, and a lot belching i been feeling like for about two weeks. It's always around the same time.
See a doctor: These symptoms could be anything from low blood pressure to pregnancy.You need to see your doctor so this can be figured out.You can check your blood pressure and do a home pregnancy test, but this really does require a medical professional to help make a diagnosis, and then the remedy can be known. ...Read more
- Talk to a doctor live online for free
- Why do i get the feelin almost like acid as if i were going to burp after i eat all the time and it takes forever to go away?
- Why do i have diarrhea all the time?
- Why do i have a sudden loss of appetite and nausea also?
- Ask a doctor a question free online
- Why do i have a dry mouth all the time?
- Why do i have a bloated stomach all the time?
- Why do i have a vaganal odor all the time and a discharge?
- Why do i have pain in my feet and toes all the time?
- Why do i have nausea all the time?